# SDR 98ZZZX2711

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Engine: Pwa PT6A27
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 3008787
- Condition: Binding
- Location: Fcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGIEN POWER WOULD NOT DECREASE DUE TO BINDING ROD END CONNECTOR CAM BOX TO FCU.  TAT:  30,824 HOURS.  ENG TSN:  4,295 HOURS.  ENG TSO:  1,129 HOURS.
